# SDR ASAA2025120963013

- Difficulty date: December 9, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 70,079 hours, 20,914 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE RT HORIZONTAL STAB, RIB AT HSS 92.7 HAS 2 CRACKS (MARKED IN RED). GROUNDED - YES.  REPAIRED THE RT HORIZ STAB, RIB AT HSS 92.7 (2EA) USING PN:BAC1505-100962 7075-T73511 PO:1137296.2 AND PN:BAC1490-2793 7075-T62 PO:1137296.1 IAW SRM 55-10-09-2R-4. REMOVED AND REINSTALLED WEB TO FOM IAW B737-800 SRM 51-40-02 (CAT A REPAIR).
